CSN Login
Members Online: 5

You are here

abdominal swelling

sandyjg
Posts: 71
Joined: Jun 2006

MOre freaking out, my husband, stage IV with liver mets has hada funky color and cat scan showed fluid in his abdomen, doctor did not appear to freak out about this, but after researching ascites, which is the medical term, I see horrible outcomes. My friends father had this, and looked like my hubby and did not live much longer. I am too freaked out to tell my husband this and too freaked out to call and ask questions of my doctor. The doctor said he could drain the fluid but it has protein in it that he should keep. Surely my wonderful doctor wouldn't withhold this type of information from me. He looked me in the eye and told me that he thought the new chemo regime would stabalize the liver mets. I think I might get sick just thinking about it.

MoonDragon's picture
MoonDragon
Posts: 194
Joined: Jun 2005

I'm so sorry for all your fear and pain. I don't have anything enlightening to say that will make it all go away but I want you to know you're both in my thoughts and prayers!
Hugs and many blessings!

Jorie

pink05
Posts: 553
Joined: Mar 2006

I know you're freaked out, but I think you need to talk to the doctor about this. I think you need to get all the info. before you begin thinking of the worst case scenario. Please let us know what you find out. I will say a prayer for you and your husband.

-Lee-

hopefulone
Posts: 1048
Joined: Jan 2007

Sandy, I know it's so hard being the "caregiver" and sometimes we drive ourselves crazy researching things and then what we think we learn whats true, but things aren't always what we think. We can find out a lot of info on the internet, but it doesnt always apply and everyone is different. Talk to the doc as soon as possible. Keep us posted. Keeping you and your husband in my prayers. Hugs & God Bless
Diane

oneagleswings
Posts: 425
Joined: Jan 2005

as I caregiver I know how scared you are feeling...my husband has been battling since June 2004..and has mets to liver and lungs..if your Onc thinks a chemo treatment will heslp that is great news..sadly my husbnad is out of active treatment options and they are now just doing supportive care..they drain the fluid from his abdomen as needed to keep him comfortable (and don't really worry about him loosing protein at this point) so if your Doc is worried about loosing the protein then that is a good sign..take care and email me if I can help

Subscribe to Comments for "abdominal swelling"